Access Restriction

Author Simes Pereira, J. M. S.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1965
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract The equation $\textit{M′}$ = $V\textit{d}\textit{i}-1$ $\textit{Mi}$ where $\textit{M′}$ is supposed to be given is discussed. First it is proved that there is a necessary and sufficient condition for the existence of a solution and, simultaneously, that under such condition, M′ will itself be a solution. However, the main aim is precisely to present an algorithm which gives the so-called minimal solutions: Boolean matrices $\textit{M}$ satisfying the equation with the least possible number of unity entries. This is proved by the last theorem.The subject may be studied in the context of graph theory and it seems of interest in various fields of operational research.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1965-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 12
Issue Number 3
Page Count 7
Starting Page 376
Ending Page 382

Open content in new tab

   Open content in new tab
Source: ACM Digital Library